Directional uniformities, periodic points, and entropy

Miles, R and Ward, T orcid.org/0000-0002-8253-5767 (2015) Directional uniformities, periodic points, and entropy. Discrete and Continuous Dynamical Systems - Series B, 20 (10). pp. 3525-3545. ISSN 1531-3492

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series B following peer review. The definitive publisher-authenticated version "Miles, R and Ward, T (2015) Directional uniformities, periodic points, and entropy. Discrete and Continuous Dynamical Systems - Series B, 20 (10). pp. 3525-3545. ISSN 1531-3492" is available online at: http://dx.doi.org/10.3934/dcdsb.2015.20.3525.
Keywords: Directional dynamics, directional entropy, expansive subdynamics, algebraic dynamics
Dates:
  • Published: December 2015
  • Published (online): September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 14 Oct 2016 09:27
Last Modified: 17 Jan 2018 14:10
Published Version: http://dx.doi.org/10.3934/dcdsb.2015.20.3525
Status: Published
Publisher: American Institute of Mathematical Sciences (AIMS)
Identification Number: https://doi.org/10.3934/dcdsb.2015.20.3525

Share / Export

Statistics